Advertisement

Journal of Soviet Mathematics

, Volume 58, Issue 6, pp 493–494 | Cite as

On connections between various forms of almost-periodic representations of groups

  • M. I. Kadets
  • Yu. I. Lyubich
Article
  • 23 Downloads

Literature cited

  1. 1.
    Yu. I. Lyubich, Introduction to the Theory of Banach Representations of Groups, Birkhäuser, Basel (1988).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • M. I. Kadets
  • Yu. I. Lyubich

There are no affiliations available

Personalised recommendations